# SDR VNAA2016091400032

- Difficulty date: September 14, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 13,706 hours, 9,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER WEB CORRODED ON LEFT HAND SIDE.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND LOWER WEB IAW THE AMM.  THE AIRCRAFT WAS RELEASE FOR SERVICE.
